advertisement
Question
Posted by: lo | 2009/06/23

infections! please help!

Hi
can laxative tablets be one of the cause for bladder infection?

i used laxative tablets on thursday, and saturday i slept with my fiance, monday i discovered my urine is red in colour like blood and that happened again this morning, i am also using a loop since 2008 march.

right now i have lower abdominal pains aswell, what can one take as medication if this is bladder infection?

please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Not that I can imagine, but as I am not medically trained I am not certain. If you are weeing red, I suggest that you go to a doctor to have this assessed and treated!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement